WELL-POSEDNESS AND AVERAGING OF NLS WITH TIME-PERIODIC DISPERSION MANAGEMENT

Paolo Antonelli, Jean-Claude Saut, CHRISTOF SPARBER

Research output: Contribution to journalArticlepeer-review

24 Scopus citations
Original languageEnglish (US)
Pages (from-to)49-68
Number of pages20
JournalAdvances in Differential Equations
Volume18
Issue number1-2
StatePublished - 2013
Externally publishedYes

Bibliographical note

KAUST Repository Item: Exported on 2021-09-21
Acknowledged KAUST grant number(s): KUK-I1-007-43
Acknowledgements: P. Antonelli is supported by Award No. KUK-I1-007-43, funded by the King Abdullah University of Science and Technology (KAUST). C. Sparber acknowledges support of the National Science Foundation through grant no. DMS-1161580.
This publication acknowledges KAUST support, but has no KAUST affiliated authors.

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this